Ask an expert
Question

22 Jul 2010

skin pains
Hi Doctor
for a while now i have been suffering with pain in my skin but only when i bump any body parts mistakely on sharp obejcts or accidents like that, my skin pains even a while after the incident. i also noticed if a have an injection, the needle sometimes bruises my vein and the area pains for a few days..... what could be the cause of this?
Answer 330 views
Expert
CyberDoc
Cyberdoc

01 Jan 0001

Hi Jess
You may have a hypersensitive skin or underlying fibromialgia - it may help to take a low dose tricyclic antidepressant - it sounds strange I know but TAD's has an effect on the pain pathways, making the sensitivity less. Discuss with your doctor.
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9321 votes
No
67% - 18649 votes
Vote